Classifications of some special infinity-harmonic maps.
Wang, Ze-Ping, Ou, Ye-Lin (2009)
Balkan Journal of Geometry and its Applications (BJGA)
Similarity:
Wang, Ze-Ping, Ou, Ye-Lin (2009)
Balkan Journal of Geometry and its Applications (BJGA)
Similarity:
Bejan, C. L., Benyounes, M. (2003)
Beiträge zur Algebra und Geometrie
Similarity:
Ilpo Laine (1992)
Banach Center Publications
Similarity:
Originally, harmonic morphisms were defined as continuous mappings φ:X → X' between harmonic spaces such that h'∘φ remains harmonic whenever h' is harmonic, see [1], p. 20. In general linear axiomatic potential theory, one has to replace harmonic functions h' by hyperharmonic functions u' in this definition, in order to obtain an interesting class of mappings, see [3], Remark 2.3. The modified definition appears to be equivalent with the original one, provided X' is a Bauer space, i.e.,...
Frédéric Hélein (1992)
Banach Center Publications
Similarity:
Paweł Strzelecki (1996)
Banach Center Publications
Similarity:
Cotîrlă, Luminiţa-Ioana (2010)
Acta Universitatis Apulensis. Mathematics - Informatics
Similarity:
Moser, Roger (2003)
Electronic Journal of Differential Equations (EJDE) [electronic only]
Similarity:
A. Mohammed Cherif, Djaa Mustapha (2014)
Commentationes Mathematicae Universitatis Carolinae
Similarity:
In this paper, we study the characterization of generalized -harmonic morphisms between Riemannian manifolds. We prove that a map between Riemannian manifolds is an -harmonic morphism if and only if it is a horizontally weakly conformal map satisfying some further conditions. We present new properties generalizing Fuglede-Ishihara characterization for harmonic morphisms ([Fuglede B., Harmonic morphisms between Riemannian manifolds, Ann. Inst. Fourier (Grenoble) 28 (1978), 107–144],...
James Eells, Luc Lemaire (1992)
Banach Center Publications
Similarity:
Loubeau, Eric, Mo, Xiaohuan (2004)
Beiträge zur Algebra und Geometrie
Similarity:
Yingbo Han, Shuxiang Feng (2013)
Matematički Vesnik
Similarity:
D. Armitage (1994)
Colloquium Mathematicae
Similarity: